Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/477
Title: A note on acyclic domination number in graphs of diameter two
Authors: Cheng, TCE 
Chen, Y
Ng, CTD 
Keywords: Acyclic domination number
Diameter two
Issue Date: 15-Apr-2006
Publisher: Elsevier
Source: Discrete applied mathematics, Apr. 2006, v. 154, no. 6, p.1019-1022 How to cite?
Journal: Discrete applied mathematics 
Abstract: (See Article file for details of the abstract.)
URI: http://hdl.handle.net/10397/477
ISSN: 0166-218X
DOI: 10.1016/j.dam.2005.09.012
Rights: Discrete Applied Mathematics © 2005 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
DA6234.pdfPre-published version221.75 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Feb 6, 2016

WEB OF SCIENCETM
Citations

1
Citations as of Feb 5, 2016

Page view(s)

309
Checked on Feb 7, 2016

Google ScholarTM
Citations

loading...

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.